MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT UNIVERSAL PATCH; C^MCOT UNIVERSAL PATCH

BRAEMAR MANUFACTURING, LLC C6 MCOT UNIVERSAL PATCH; C^MCOT UNIVERSAL PATCH
Model Number 02-01609
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886)
Health Effect - Clinical Codes Skin Tears (2516); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported open, wet, and bleeding blisters.Skin was prepped by washing with warm water, soap and dried.Patient went to er, cortisone cream applied.Patient wore monitor for 5 days and had to remove due to the skin irritation.Patient returned the monitor, but did not return the patch which is what caused the skin issue.Patient discontinued service.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.
 
Event or Problem Description
Patient reported open, wet, and bleeding blisters.Skin was prepped by washing with warm water, soap and dried.Patient went to er, cortisone cream applied.Patient wore monitor for 5 days and had to remove due to the skin irritation.Patient returned the monitor, but did not return the patch which is what caused the skin issue.Patient discontinued service.

Brand Name
C6 MCOT UNIVERSAL PATCH
Common Device Name
C^MCOT UNIVERSAL PATCH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
6124263781
MDR Report Key16401162
Report Number2133409-2023-00004
Device Sequence Number5706092
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot NumberP201496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale